Finite-time boundary stabilization of reaction-diffusion systems

Full text for this resource is not available from the Research Repository.

Wu, KN, Sun, HX, Shi, Peng ORCID: 0000-0001-8218-586X and Lim, CC (2018) Finite-time boundary stabilization of reaction-diffusion systems. International Journal of Robust and Nonlinear Control, 28 (5). 1641 - 1652. ISSN 1049-8923

Item type Article
URI http://vuir.vu.edu.au/id/eprint/37620
Identification Number https://doi.org/10.1002/rnc.3977
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/r...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords boundary finite-time stabilization; RDSs; boundary controller; Neumann boundary
Citations in Scopus 17 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login